# SDR ASAA1149184

- Difficulty date: March 2, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C335821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LT SHEAR WEB FOUND CORRODED.  REMOVED CORROSION MATERIAL LOSS FOUND OUT OF LIMITS.  FABRICATED REPLACEMENT WEB AND INSTALLED IAW SRM 53-60-51 AND 51-40-05.
